New England


Liver-Related Information

In Your Area

How Do Medications Affect My Liver?

Educational Series

October 25th, 2017 - October 25th, 2017 (6:30 PM - 8:00 PM)

Contact: Lindsay Ventura (Email)
Phone: 617-527-5600 (617-340-8656, Fax: 617-527-5636)

Hosted by American Liver Foundation New England Division
American Liver Foundation Office - Directions
188 Needham Street
Suite 240
Newton, MA 02464

Did you know every medicine, vitamin, supplement that you take passes through the liver, including:

  • Over-the-counter medicines
  • Prescription medicines
  • Vitamins
  • Dietary supplements
  • Alternative medicines

Your liver is responsible for processing all of these substances. It is important to understand exactly how you should be taking your medications in order to avoid putting undue stress on your liver.

Join us in our office on Wednesday, October 25th from 6:30-8:00 p.m. to hear Karen Poliskey, PharmD, RPh, AAHIVP discuss How Do Medications Affect My Liver?

Karen is a health system manager at a Walgreen Local Specialty Pharmacy. She oversees the Community Pharmacy Residency Program, helping pharmacy students become better practitioners and understand a community pharmacy setting. Pharmacists are responsible for the quality of the medicine being dispensed to patients, ensuring the medication prescribed to the patient is suitable, advising patients about medicines, how to take them, what reactions may occur, and answer any patient questions. Pharmacists are also able to respond to patient symptoms and advise on medications for sale in the pharmacy over the counter (without a prescription).

If you are interested in attending this lecture, please RSVP to Lindsay Ventura via phone (617) 527-5600 or e-mail lventura@liverfoundation.org


Food and beverage will be provided.

Thanks to the generous support of our sponsors, we are able to offer this program at no cost for patients, caregiver, and medical professionals.

Page updated: August 4th, 2017

 

末末末末末末末末 Begin Code for Siteimprove Analytics 末末末末